# SDR SWIA2025012000119

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 43,956 hours, 33,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1516947 : DENTS TO R/H OUTBD FLAP LOWER SKIN (DWG: 601R14536, AL ALLOY 2024-T3, 0.040Â€? POCKET THICKNESS, 0.050Â€? PAD-UP THICKNESS, REF). DENTS ARE LOCATED BETWEEN FS235.965- FS254.96 AND 10.00Â€? FWD OF FLAP TRAILING EDGE (BETWEEN FRONT SPAR DATUM AND INTERCOSTAL SPAR DATUM).    (FLIGHT 4937 - FILED CLOSED)    REPAIR OF DENTS LOCATED BETWEEN FS235.965- FS254.96 AND 10.00Â€? FWD OF FLAP TRAILING EDGE (BETWEEN FRONT SPAR DATUM AND INTERCOSTAL SPAR DATUM).CRJ700/900 SRM 57-53-01 TASK 57-53-01-201-001-A01 REPAIR TYPE IIICONTINUED AIRWORTHINESS DAMAGE TOLERANCE INSPECTION REQUIREMENTS FOR TYPE IIIREPAIR HAS THRESHOLD (FLIGHT CYCLES) OF 40000 AT TIME OF INCORPORATION.NDI SURFACE/SUBSURFACEOF FLAP SKIN AND NON-FLUSH REPAIR.CURRENT FC:  33445 DUE AT FC: 73445
